# SDR IPXA2022061683167

- Difficulty date: June 6, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 28,268 hours, 18,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102848
- Part serial: NA
- Condition: Corroded
- Location: Sta 1240 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG3DURING ACCOMPLISHMENT OF EO B757-5310-73926-A, EXISTING REPAIR FOUND AT STA 1240, S-24R TO S-26R. ALTERNATE INSPECTION METHODS REQUIREDACCOMPLISH WORK PER UPS EO B757-5320-32309-F, UPS RCD 262689, AND VT MAE EA 757-5360-27-A2944 REV-
